Exponential sums and additive problems involving square-free numbers
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, p. 591-613
@article{ASNSP_1999_4_28_4_591_0,
     author = {Br\"udern, J\"org and Perelli, Alberto},
     title = {Exponential sums and additive problems involving square-free numbers},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {4},
     year = {1999},
     pages = {591-613},
     zbl = {1019.11028},
     mrnumber = {1760532},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_4_591_0}
}
Brüdern, Jörg; Perelli, Alberto. Exponential sums and additive problems involving square-free numbers. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, pp. 591-613. http://www.numdam.org/item/ASNSP_1999_4_28_4_591_0/

[1] R.C. Baker, "Diophantine Inequalities", Oxford, Clarendon Press, 1986. | MR 865981 | Zbl 0592.10029

[2] R.C. Baker - J. Brüdern - G. Harman, Simultaneous diophantine approximation with square-free numbers, Acta Arith. 63 (1993), 52-60. | MR 1201618 | Zbl 0771.11028

[3] J. Brüdern - A. Granville - A. Perelli - R.C. Vaughan - T.D. Wooley, On the exponential sum over k-free numbers, Philos. Trans. Roy. Soc. London Ser. A 356 (1998), 739-761. | MR 1620828 | Zbl 0922.11071

[4] T. Estermann, On the representations of a number as the sum of two numbers not divisible by kth powers, J. London Math. Soc. 6 (1931), 37-40. | JFM 57.0222.03 | Zbl 0001.12702

[5] C.J.A. Evelyn - E.H. Linfoot, On a problem in the additive theory of numbers, I: Math. Z. 30 (1929), 433-448; II: J. Reine Angew. Math. 164 (1931), 131-140; III: Math. Z. 34 (1932), 637-644; IV: Ann. of Math. 32 (1931), 261-270; V: Quart. J. Math. 3 (1932), 152-160; VI: Quart. J. Math. 4 (1933), 309-314. | MR 1545072

[6] J.B. Friedlander - D.A. Goldston, Sums of three or more primes, Trans. Amer. Math. Soc. 349 (1997), 287-310. | MR 1357393 | Zbl 1036.11506

[7] G.H. Hardy - J.E. Littlewood, Some problems of "partitio numerorum", III: On the expression of a number as a sum of primes, Acta Math. 44 (1923), 1-70. | JFM 48.0143.04

[8] G. Harman, Trigonometric sums over primes, I, Mathematika 28 (1981), 249-254. | MR 645105 | Zbl 0465.10029

[9] D.R. Heath-Brown, The square sieve and consecutive square-free numbers, Math. Ann. 226 (1984), 251-259. | MR 730168 | Zbl 0514.10038

[10] A. Languasco - A. Perelli, On Linnik's theorem on Goldbach numbers in short intervals and related problems, Ann. Inst. Fourier (Grenoble) 44 (1994), 307-322. | Numdam | MR 1296733 | Zbl 0799.11040

[11] J.V. Linnik, A new proof of the Goldbach-Vinogradov theorem (Russian), Mat. Sbornik 19 (1946), 3-8. | MR 18693 | Zbl 0063.03589

[12] L. Mirsky, On a theorem in the additive theory of numbers due to Evelyn and Linfoot, Math. Proc. Cambridge Phil. Soc. 44 (1948), 305-312. | MR 26087 | Zbl 0039.03604

[13] H.L. Montgomery - R.C. Vaughan, Error terms in additive prime number theory, Quart. J. Math. Oxford (2) 24 (1973), 207-216. | MR 337855 | Zbl 0257.10027

[14] R. Warlimont, On square-free numbers in arithmetic progressions, Monatsh. Math. 73 (1969), 433-448. | Zbl 0213.33002